# SDR AU000201017

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice Boot
- Part number: 29S7D515209
- Condition: Detached
- Location: Horiz Stab
- Part time: 11,598 hours
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AU) CREW REPORTED A SEVERE VIBRATION CLIMBING THROUGH 10,500 FEET.  THE CREW DESCENDED, DECLARED AN EMERGENCY AND RETURNED FOR LANDING.  MAINTENANCE FOUND THE LT HORIZONTAL STABILIZER BOOT HAD BEGUN TO DETACH FROM THE LEADING EDGE.
